# SDR CA981214011

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727221
- Engine: Pwa JT8D17
- System (JASC): 3510 · Crew Oxygen System
- Part: Compensator
- Part number: 10610442
- Condition: Leaking
- Location: O2 System
- Component: 6559873108
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) OXYGEN LEAK AT CONNECTIONS TO CREW OXYGEN SHUTOFF VALVE AND AT CONNECTORS TO THERMAL COMPENSATOR AND REGULATOR.  VALVE REPLACED.
